MAUDE Adverse Event Report: LDR MÉDICAL ROI-A MEDIAN IMPLANT PXL : 30X33 H 14MM 14; ROI-A ALIF CAGE SYSTEM

LDR MÉDICAL ROI-A MEDIAN IMPLANT PXL : 30X33 H 14MM 14; ROI-A ALIF CAGE SYSTEM
Model Number N/A
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that when trying to impact an anchoring plate, the implant holder became disengaged from the implant and it was impossible to reposition the implant holder on the cage.The cage fractured.There was no reported patient impact.
 
Additional Manufacturer Narrative
Inspection: the returned item was evaluated.Visual inspection reveals that the cage is fractured.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimmer biomet¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to off-axis or excessive forces applied during use.Device usage this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
ROI-A MEDIAN IMPLANT PXL : 30X33 H 14MM 14
Common Device Name
ROI-A ALIF CAGE SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
MDR Report Key11842153
Report Number3004788213-2021-00051
Device Sequence Number3142508
Product Code MAX
UDI-Device Identifier03662663011723
UDI-Public(01)03662663011723(17)240901(10)19-327221
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model NumberN/A
Device Catalogue NumberIR2641P
Device Lot Number19-327221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age49 YR
Patient Weight70